Siciak–Zahariuta extremal functions and polynomial hulls

Volume 91 / 2007

Finnur Lárusson, Ragnar Sigurdsson Annales Polonici Mathematici 91 (2007), 235-239 MSC: Primary 32E20; Secondary 32U35. DOI: 10.4064/ap91-2-10

Abstract

We use our disc formula for the Siciak–Zahariuta extremal function to characterize the polynomial hull of a connected compact subset of complex affine space in terms of analytic discs.

Authors

  • Finnur LárussonSchool of Mathematical Sciences
    University of Adelaide
    Adelaide SA 5005, Australia
    e-mail
  • Ragnar SigurdssonScience Institute
    University of Iceland
    Dunhaga 3, IS-107 Reykjavík, Iceland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image